MathSciNet Relay Station
MathSciNet bibliographic data
MR2983075 53A10 (57M05)
Wang, Biao Minimal surfaces in quasi-Fuchsian 3-manifolds. Math. Ann. 354 (2012), no. 3, 955–966.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement